MathSciNet Relay Station
MathSciNet bibliographic data
MR2802990 47J25 (47H10 65J15)
Wang, Fenghui; Xu, Hong-Kun Cyclic algorithms for split feasibility problems in Hilbert spaces. Nonlinear Anal. 74 (2011), no. 12, 4105–4111.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement